# SDR DALA20211027AA002

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: GZBKO
- Make and model: Boeing 787-9
- Aircraft serial: ZB376
- Engine: Rroyce TRENT1000J2
- Engine time: 18,681 hours, 2,248 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: KH19098
- Part serial: 203914ACS450
- Condition: Cracked
- Location: Powerplant
- Part time: 7,364 hours, 851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION AT ENGINE SHOP VISIT, MAINTENANCE FOUND A CRACKED IP COMPRESSOR ROTOR SEAL. LLP SEAL WILL BE SCRAPPED AND QUARANTINED AND REPLACED WITH NEW SERVICEABLE SEAL.
